Alert archive / North Dakota / Wind Advisories in 2014

Wind Advisory 1, NWS Bismarck, ND

January 11, 201412 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Jan 11, 2014, 2:26 PM MST for 12 counties in North Dakota. It took effect at Jan 12, 2014, 10:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2014, 2:26 PM MST (21:26 UTC)
In effect from
Jan 12, 2014, 10:00 AM MST
Expired
Jan 12, 2014, 5:27 PM MST
In force
7 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 149 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
100 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WWUS73 KBIS 112126
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
326 PM CST SAT JAN 11 2014

...WINDY SOUTHWEST SUNDAY AFTERNOON AND EARLY EVENING...

.A FAST MOVING COLD FRONT WILL BRING STRONG AND GUSTY WINDS TO
SOUTHWEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA SUNDAY
AFTERNOON AND EARLY EVENING. THE AREA OF STRONG WINDS WILL FOUND
WEST AND SOUTH OF THE MISSOURI RIVER VALLEY WHERE NORTHWEST WINDS
WILL INCREASE TO 30 TO 45 MPH WITH A FEW GUSTS NEAR 50 MPH. THE
ADVISORY INCLUDES PLACES LIKE WATFORD CITY...BEACH...DICKINSON...
BOWMAN...BEULAH...GLEN ULLEN...HETTINGER AND FORT YATES.

THERE IS SOME CONCERN ABOUT BLOWING SNOW WITH THESE STRONG WINDS.
HOWEVER MILD TEMPERATURES OVER THE PAST FEW DAYS HAVE CRUSTED MOST
IF THE SNOW COVER. IF BLOWING SNOW DOES DEVELOP IT WILL ADD TO THE
TRAVEL DIFFICULTIES DUE TO THE WINDS. 

THE WINDS WILL DIMINISH EARLY SUNDAY EVENING. 


NDZ017>020-031>034-040>045-120530-
/O.NEW.KBIS.WI.Y.0001.140112T1700Z-140113T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
326 PM CST SAT JAN 11 2014 /226 PM MST SAT JAN 11 2014/

...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ TO 8 PM CST
/7 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 8 PM
CST /7 PM MST/ SUNDAY. 

* TIMING...NOON CST THROUGH 8 PM CST.

* WINDS...30 TO 45 MPH. GUSTS AS HIGH AS 50 POSSIBLE.

* IMPACTS...TRAVEL DIFFICULTIES. ELEVATED WORKING AREAS WILL BE
  HAZARDOUS. SOME BLOWING SNOW MAKING TRAVEL SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

WAA
7 follow-up statements
763 
WWUS73 KBIS 120040
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM CST SAT JAN 11 2014

...WINDY SOUTHWEST SUNDAY AFTERNOON AND EARLY EVENING...

.A FAST MOVING COLD FRONT WILL BRING STRONG WINDS TO SOUTHWEST
AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA SUNDAY AFTERNOON AND
EARLY EVENING. STRONGEST WINDS WILL BE LOCATED SOUTH AND WEST OF
THE MISSOURI RIVER...WHERE NORTHWEST WINDS WILL INCREASE TO 30 TO
45 MPH WITH A FEW GUSTS AROUND 50 MPH. THE ADVISORY INCLUDES PLACES
LIKE WATFORD CITY...BEACH...DICKINSON... BOWMAN...BEULAH...GLEN
ULLEN...HETTINGER AND FORT YATES.

THERE IS SOME CONCERN ABOUT BLOWING SNOW WITH THESE STRONG WINDS.
HOWEVER MILD TEMPERATURES OVER THE PAST FEW DAYS HAVE CRUSTED
MOST OF THE SNOW COVER. IF BLOWING SNOW DOES DEVELOP IT WILL ADD
TO THE TRAVEL DIFFICULTIES DUE TO THE WINDS. THE WINDS WILL
DIMINISH EARLY SUNDAY EVENING.

NDZ017>020-031>034-040>045-120845-
/O.CON.KBIS.WI.Y.0001.140112T1700Z-140113T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
640 PM CST SAT JAN 11 2014 /540 PM MST SAT JAN 11 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO
8 PM CST /7 PM MST/ SUNDAY...

* TIMING...LATE SUNDAY MORNING THROUGH EARLY EVENING.

* WINDS...30 TO 45 MPH. GUSTS AS HIGH AS 50 POSSIBLE.

* IMPACTS...TRAVEL DIFFICULTIES. ELEVATED WORKING AREAS WILL BE 
  HAZARDOUS. SOME BLOWING SNOW MAKING TRAVEL SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

WAA/RP KINNEY
135 
WWUS73 KBIS 120346
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CST SAT JAN 11 2014

...WINDY SOUTHWEST SUNDAY AFTERNOON AND EARLY EVENING...

.A FAST MOVING COLD FRONT WILL BRING STRONG WINDS TO SOUTHWEST
AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA SUNDAY AFTERNOON AND
EARLY EVENING. STRONGEST WINDS WILL BE LOCATED SOUTH AND WEST OF
THE MISSOURI RIVER...WHERE NORTHWEST WINDS WILL INCREASE TO 30 TO
45 MPH WITH A FEW GUSTS AROUND 50 MPH. THE ADVISORY INCLUDES
PLACES LIKE WATFORD CITY...BEACH...DICKINSON... BOWMAN...BEULAH...
GLEN ULLEN...HETTINGER AND FORT YATES.

THERE IS SOME CONCERN ABOUT BLOWING SNOW WITH THESE STRONG WINDS.
HOWEVER MILD TEMPERATURES OVER THE PAST FEW DAYS HAVE CRUSTED
MOST OF THE SNOW COVER. IF BLOWING SNOW DOES DEVELOP IT WILL ADD
TO THE TRAVEL DIFFICULTIES DUE TO THE WINDS. THE WINDS WILL
DIMINISH EARLY SUNDAY EVENING.

NDZ017>020-031>034-040>045-121200-
/O.CON.KBIS.WI.Y.0001.140112T1700Z-140113T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
946 PM CST SAT JAN 11 2014 /846 PM MST SAT JAN 11 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO
8 PM CST /7 PM MST/ SUNDAY...

* TIMING...LATE SUNDAY MORNING THROUGH EARLY EVENING.

* WINDS...30 TO 45 MPH. GUSTS AS HIGH AS 50 POSSIBLE.

* IMPACTS...TRAVEL DIFFICULTIES. ELEVATED WORKING AREAS WILL BE 
  HAZARDOUS. SOME BLOWING SNOW MAKING TRAVEL SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

WAA/RP KINNEY
946 
WWUS73 KBIS 120910
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
310 AM CST SUN JAN 12 2014

...WINDY SOUTHWEST SUNDAY AFTERNOON AND EARLY EVENING...

.A FAST MOVING COLD FRONT WILL BRING STRONG WINDS TO SOUTHWEST
AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA SUNDAY AFTERNOON AND
EARLY EVENING. STRONGEST WINDS WILL BE LOCATED SOUTH AND WEST OF
THE MISSOURI RIVER...WHERE NORTHWEST WINDS WILL INCREASE TO 30 TO
45 MPH WITH A FEW GUSTS AROUND 50 MPH. THE ADVISORY INCLUDES
PLACES LIKE WATFORD CITY...BEACH...DICKINSON... BOWMAN...BEULAH...
GLEN ULLEN...HETTINGER AND FORT YATES.

ISOLATED TO SCATTERED SNOW SHOWERS WILL DEVELOP ACROSS SOUTHWEST
NORTH DAKOTA THIS AFTERNOON. HOWEVER ANY REDUCTION IN VISIBILITIES
DUE TO BLOWING SNOW IS NOT EXPECTED TO SIGNIFICANTLY IMPACT TRAVEL.
THE WINDS WILL DIMINISH EARLY SUNDAY EVENING.

NDZ017>020-031>034-040>045-121700-
/O.CON.KBIS.WI.Y.0001.140112T1700Z-140113T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
310 AM CST SUN JAN 12 2014 /210 AM MST SUN JAN 12 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING...

* TIMING...LATE SUNDAY MORNING THROUGH EARLY EVENING.

* WINDS...30 TO 45 MPH. GUSTS AS HIGH AS 50 POSSIBLE.

* IMPACTS...TRAVEL DIFFICULTIES. ELEVATED WORKING AREAS WILL BE 
  HAZARDOUS. SOME BLOWING SNOW MAKING TRAVEL SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KS/WAA
348 
WWUS73 KBIS 121442
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
842 AM CST SUN JAN 12 2014

...WINDY SOUTHWEST SUNDAY AFTERNOON AND EARLY EVENING...

.A FAST MOVING COLD FRONT WILL BRING STRONG WINDS TO SOUTHWEST
AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA SUNDAY AFTERNOON AND
EARLY EVENING. STRONGEST WINDS WILL BE LOCATED SOUTH AND WEST OF
THE MISSOURI RIVER...WHERE NORTHWEST WINDS WILL INCREASE TO 30 TO
45 MPH WITH A FEW GUSTS AROUND 50 MPH. THE ADVISORY INCLUDES
PLACES LIKE WATFORD CITY...BEACH...DICKINSON...BOWMAN...BEULAH...
GLEN ULLEN...HETTINGER AND FORT YATES.

ISOLATED TO SCATTERED SNOW SHOWERS WILL DEVELOP ACROSS SOUTHWEST
NORTH DAKOTA THIS AFTERNOON. HOWEVER ANY REDUCTION IN
VISIBILITIES DUE TO BLOWING SNOW IS NOT EXPECTED TO SIGNIFICANTLY
IMPACT TRAVEL. THE WINDS WILL DIMINISH EARLY SUNDAY EVENING.

NDZ017>020-031>034-040>045-122245-
/O.CON.KBIS.WI.Y.0001.140112T1700Z-140113T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
842 AM CST SUN JAN 12 2014 /742 AM MST SUN JAN 12 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS
EVENING...

* TIMING...SUNDAY AFTERNOON THROUGH EARLY EVENING.

* WINDS...30 TO 45 MPH. GUSTS AS HIGH AS 50 POSSIBLE.

* IMPACTS...TRAVEL DIFFICULTIES. ELEVATED WORKING AREAS WILL BE 
  HAZARDOUS. SOME BLOWING SNOW MAKING TRAVEL SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA
593 
WWUS73 KBIS 121842
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1242 PM CST SUN JAN 12 2014

...WINDY SOUTHWEST SUNDAY AFTERNOON AND EARLY EVENING...

.A FAST MOVING COLD FRONT WILL BRING GUSTY WINDS TO SOUTHWEST AND
PORTIONS OF SOUTH CENTRAL NORTH DAKOTA SUNDAY AFTERNOON AND EARLY
EVENING. STRONGEST WINDS WILL BE LOCATED SOUTH AND WEST OF THE
MISSOURI RIVER...WHERE NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH
WITH A FEW GUSTS AROUND 45 MPH. THE ADVISORY INCLUDES PLACES LIKE
WATFORD CITY...BEACH...DICKINSON...BOWMAN...BEULAH...GLEN ULLEN...
HETTINGER AND FORT YATES.

ISOLATED TO SCATTERED SNOW SHOWERS WILL DEVELOP ACROSS SOUTHWEST
NORTH DAKOTA THIS AFTERNOON. HOWEVER ANY REDUCTION IN
VISIBILITIES DUE TO BLOWING SNOW IS NOT EXPECTED TO SIGNIFICANTLY
IMPACT TRAVEL. THE WINDS WILL DIMINISH SUNDAY EVENING.

NDZ017>020-031>034-040>045-130200-
/O.CON.KBIS.WI.Y.0001.000000T0000Z-140113T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
1242 PM CST SUN JAN 12 2014 /1142 AM MST SUN JAN 12 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS
EVENING...

* TIMING...SUNDAY AFTERNOON THROUGH EARLY EVENING.

* WINDS...30 TO 45 MPH. 

* IMPACTS...TRAVEL DIFFICULTIES. ELEVATED WORKING AREAS WILL BE 
  HAZARDOUS. SOME BLOWING SNOW MAKING TRAVEL SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

WAA
219 
WWUS73 KBIS 122210
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
410 PM CST SUN JAN 12 2014

...ANOTHER CLIPPER SYSTEM WILL BRING THE POTENTIAL FOR STRONG
WINDS MONDAY AFTERNOON INTO TUESDAY MORNING...

.A FAST MOVING CLIPPER SYSTEM WILL ENTER THE STATE MONDAY AFTERNOON
BRINGING THE POTENTIAL FOR STRONG AND GUSTY WINDS. THERE IS SOME
UNCERTAINTY ON THE STRENGTH OF THE WINDS...DUE THE TIMING OF THE
SYSTEM...WHICH WILL BE COMING THROUGH MONDAY AFTERNOON AND MONDAY
NIGHT. HOWEVER THERE IS A POTENTIAL FOR WINDS OVER 40 MPH WITH
GUSTS TO 55 MPH AT PLACES LIKE WILLISTON...DICKINSON...MINOT...AND
BISMARCK. A HIGH WIND WATCH HAS BEEN ISSUED FOR WESTERN AND MOST
OF CENTRAL NORTH DAKOTA MONDAY AFTERNOON THROUGH TUESDAY MORNING.

THE CURRENT SNOW PACK APPEARS TO BE CRUSTED OVER AFTER SEVERAL
DAYS OF MILD TEMPERATURES. WITH NEW SNOW ACCUMULATIONS AROUND AN
INCH THERE IS SOME POTENTIAL FOR BLOWING SNOW. IF MORE SNOW FALLS
THE BLOWING SNOW COULD BECOME MORE SIGNIFICANT. 

A WIND ADVISORY CONTINUES FOR SOUTHWEST NORTH DAKOTA THROUGH
SUNDAY EVENING FOR WEST WINDS OF 30 TO 40 MPH.

IF YOU HAVE TRAVEL PLANS...KEEP UP TO DATE WITH THE LATEST
FORECASTS. 


NDZ017>020-031>034-040>045-130615-
/O.NEW.KBIS.HW.A.0001.140113T1800Z-140114T1500Z/
/O.CON.KBIS.WI.Y.0001.000000T0000Z-140113T0200Z/
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
410 PM CST SUN JAN 12 2014 /310 PM MST SUN JAN 12 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS
EVENING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING. 

* TIMING...WIND ADVISORY THROUGH EARLY SUNDAY EVENING. HIGH WIND
  WATCH MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. 

* WINDS...30 TO 40 MPH SUNDAY. WINDS AS HIGH AS 40 MPH WITH GUSTS
  TO 55 MPH POSSIBLE MONDAY AFTERNOON AND NIGHT.

* IMPACTS...HAZARDOUS TRAVEL AND OUTDOOR WORKING CONDITIONS. POSSIBLE
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

NDZ001>003-009>011-021-035-046-130615-
/O.NEW.KBIS.HW.A.0001.140113T1800Z-140114T1500Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCLEAN-BURLEIGH-
EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...GARRISON...BISMARCK...LINTON
410 PM CST SUN JAN 12 2014

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING. 

* TIMING...MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. 

* WINDS...AS HIGH AS 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS...DANGEROUS TRAVEL CONDITIONS. DANGEROUS OUTDOOR
  WORKING CONDITIONS. POSSIBLE DAMAGE TO PROPERTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$
WAA
683 
WWUS73 KBIS 130027
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
627 PM CST SUN JAN 12 2014

...ANOTHER CLIPPER SYSTEM WILL BRING THE POTENTIAL FOR STRONG
WINDS MONDAY AFTERNOON INTO TUESDAY MORNING...

.A FAST MOVING CLIPPER SYSTEM WILL ENTER THE STATE MONDAY
AFTERNOON BRINGING THE POTENTIAL FOR STRONG AND GUSTY WINDS.
THERE IS SOME UNCERTAINTY ON THE STRENGTH OF THE WINDS...DUE TO THE
TIMING OF THE SYSTEM...WHICH WILL BE COMING THROUGH MONDAY
AFTERNOON AND MONDAY NIGHT. HOWEVER THERE IS A POTENTIAL FOR WINDS
OVER 40 MPH WITH GUSTS TO 55 MPH AT PLACES LIKE WILLISTON...
DICKINSON...MINOT...AND BISMARCK. A HIGH WIND WATCH HAS BEEN
ISSUED FOR WESTERN AND MOST OF CENTRAL NORTH DAKOTA MONDAY
AFTERNOON THROUGH TUESDAY MORNING.

THE CURRENT SNOW PACK APPEARS TO BE CRUSTED OVER AFTER SEVERAL
DAYS OF MILD TEMPERATURES. WITH NEW SNOW ACCUMULATIONS AROUND AN
INCH THERE IS SOME POTENTIAL FOR BLOWING SNOW. IF MORE SNOW FALLS
THE BLOWING SNOW COULD BECOME MORE SIGNIFICANT.

A WIND ADVISORY CONTINUES FOR SOUTHWEST NORTH DAKOTA THROUGH
SUNDAY EVENING FOR WEST WINDS OF 30 TO 40 MPH.

IF YOU HAVE TRAVEL PLANS...KEEP UP TO DATE WITH THE LATEST
FORECASTS.

NDZ017>020-031>034-040>045-130830-
/O.CAN.KBIS.WI.Y.0001.000000T0000Z-140113T0200Z/
/O.CON.KBIS.HW.A.0001.140113T1800Z-140114T1500Z/
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
627 PM CST SUN JAN 12 2014 /527 PM MST SUN JAN 12 2014/

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. THE HIGH WIND WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON
THROUGH TUESDAY MORNING.

* TIMING...HIGH WIND WATCH MONDAY AFTERNOON THROUGH EARLY TUESDAY
  MORNING.

* WINDS...WINDS AS HIGH AS 40 MPH WITH GUSTS TO 55 MPH POSSIBLE
  MONDAY AFTERNOON AND NIGHT.

* IMPACTS...HAZARDOUS TRAVEL AND OUTDOOR WORKING CONDITIONS. 
  POSSIBLE DAMAGE TO PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

NDZ001>003-009>011-021-035-046-130830-
/O.CON.KBIS.HW.A.0001.140113T1800Z-140114T1500Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCLEAN-BURLEIGH-
EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...GARRISON...BISMARCK...LINTON
627 PM CST SUN JAN 12 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY MORNING...

* TIMING...MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING.

* WINDS...AS HIGH AS 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS...DANGEROUS TRAVEL CONDITIONS. DANGEROUS OUTDOOR 
  WORKING CONDITIONS. POSSIBLE DAMAGE TO PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR
GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

JNS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jan 11, 2:19 PM MST, 7 minutes earlier.

Area forecast discussion, Jan 11, 2:19 PM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CST SAT JAN 11 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 319 PM CST SAT JAN 11 2014

WARM FRONT MOVING THROUGH EASTERN MONTANA WILL BE THE FOCUS FOR A
MIX OF RAIN...FREEZING RAIN AND SNOW ACROSS THE REGION TONIGHT.
ROBUST LOW LEVEL WARM ADVECTION FIELD WITH H850 WINDS OF CLOSE TO
50 KTS PUSHING WARM AIR ALOFT EAST QUICKLY. EXPECT A FAIRLY FAST
MOVING SYSTEM AND THE CHALLENGE WILL BE TIMING THE PRECIPITATION
AND TEMPERATURES. ISSUED A FREEZING RAIN ADVISORY CENTRAL WHERE
BEST TEMPERATURES AND PRECIPITATION AMOUNTS EXIST TONIGHT.

FOLLOWING THIS...A FAST MOVING COLD FRONT WILL BRING STRONG AND
GUSTY NORTHWEST WINDS INTO THE REGION. MODEL SOUNDINGS SUGGEST A
PERIOD OF 50 MPH WIND GUSTS LIKELY ACROSS THE SOUTHWEST INTO THE
SOUTH CENTRAL SUNDAY AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 319 PM CST SAT JAN 11 2014

THE MAIN FORECAST ISSUE IN THE LONG TERM WILL BE A SERIES OF CLIPPER
SYSTEMS THAT TRACK ACROSS SOUTHERN CANADA AND THE NORTHERN PLAINS.
EACH WILL BRING A CHANCE OF PRECIPITATION BUT FOR THE MOST PART IT
LOOKS LIKE PRECIPITATION WILL NOT RESULT IN SIGNIFICANT
AMOUNTS WITH EACH CLIPPER. THE MOST SIGNIFICANT HAZARD WITH
EACH SYSTEM WILL LIKELY BE WINDS.

BY SUNDAY EVENING THE FIRST CLIPPER WILL HAVE MOVED EAST ACROSS
SOUTH CENTRAL CANADA AND IS FORECAST TO BE CENTERED OVER
SOUTHWESTERN ONTARIO. STRONG AND GUSTY NORTHWEST WINDS THAT
DEVELOPED DAYTIME SUNDAY ASSOCIATED WITH THE COLD FRONT OF THE
CLIPPER SHOULD DECREASE DURING THE EVENING HOURS...BUT REMAIN AT 20
TO 30 MPH IN THE EVENING AND DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT
AS COLD AIR PUSHES INTO NORTH DAKOTA. LOOKING AT LOWS SUNDAY NIGHT
FROM THE SINGLE DIGITS ABOVE ZERO NORTH TO THE TEENS SOUTHWEST.

A WARM FRONT AHEAD OF THE SECOND CLIPPER SYSTEM MOVES INTO WESTERN
NORTH DAKOTA LATE SUNDAY NIGHT/MONDAY MORNING...WITH ASSOCIATED LIFT
AND CHANCES OF LIGHT SNOW - POSSIBLY MIXED WITH RAIN IN THE
SOUTHWEST DURING THE AFTERNOON.

STRONG WEST WINDS DEVELOP BEHIND THE SECOND CLIPPER'S WARM
FRONT...AND ARE FORECAST TO BECOME QUITE STRONG MONDAY AFTERNOON IN
THE SOUTHWEST. BY EARLY EVENING ON MONDAY THE CLIPPER IS FORECAST TO
BE CENTERED OVER EASTERN/CENTRAL NORTH DAKOTA. WINDS TURN
NORTHWESTERLY AS THE CLIPPER'S COLD FRONT MOVES SOUTHEAST THROUGH
THE STATE...WITH AREAS SOUTH AND WEST OF THE MISSOURI SEEING THE
STRONGEST WINDS. H850 WINDS OF 50-60 KNOTS ARE FORECAST ACROSS
SOUTHWESTERN NORTH DAKOTA. WIND ADVISORY CRITERIA WILL LIKELY BE
REACHED MONDAY AFTERNOON AND MONDAY NIGHT FOR SOUTHWESTERN NORTH
DAKOTA. SNOW ASSOCIATED WITH THIS SYSTEM IS FORECAST TO BRING 1/2
INCH TO AN INCH OF SNOW ACROSS THE SOUTHWEST...AND AN INCH OR TWO OF
SNOW NORTH AND EAST OF THE MISSOURI. THE TRACK OF THE CLIPPER CENTER
IS A BIT UNCERTAIN WITH MODEL VARIABILITY...AND THIS SYSTEM WILL BE
WATCHED CLOSELY. AS CONFIDENCE ON SNOW PLACEMENT AND AMOUNTS
INCREASES...BLOWING SNOW MAY BECOME MORE OF A CONCERN AND REQUIRE
ISSUANCE OF A WINTER WEATHER ADVISORY. WILL MENTION THE BLOWING SNOW
POSSIBILITY IN THE HAZARDOUS WEATHER OUTLOOK.

IT COOLS DOWN A BIT ON TUESDAY BEHIND THE SECOND CLIPPER...THEN
WE WARM UP...POSSIBLY ABOVE FREEZING ACROSS THE ENTIRE FORECAST
AREA ON WEDNESDAY AS WE ARE IN THE WARM DRY SECTOR OF THE THIRD
CLIPPER THAT DROPS SOUTHEAST ACROSS CANADA...TO THE NORTHERN GREAT
LAKES REGION BY DAYBREAK THURSDAY MORNING. ONCE AGAIN WE WILL SEE
THE POTENTIAL FOR VERY STRONG WINDS BETWEEN THIS STRONG THIRD
CLIPPER AND HIGH PRESSURE OVER THE NORTHERN ROCKIES IN RESPONSE TO
A BUILDING WESTERN U.S. UPPER RIDGE. IT APPEARS THAT A WIND
ADVISORY WOULD BE NEEDED FOR ALL OF WESTERN AND CENTRAL NORTH
DAKOTA WITH THIS SYSTEM. WEST WINDS INCREASING DURING THE MORNING
ON WEDNESDAY...TURNING NORTHWEST AND INCREASING TO THE 30 TO 40
MPH WIND ADVISORY LEVELS WEDNESDAY NIGHT INTO THURSDAY MORNING.
WINDS REMAIN STRONG OVER THE EASTERN CWA THROUGH THE DAY THURSDAY
WHILE WINDS SUBSIDE IN THE WEST. THERE COULD BE A FEW FLURRIES OR
LIGHT SNOW SHOWERS IN THE EAST AS MOISTURE WRAPS AROUND THE BACK
OF THE CLIPPER. WILL CONTINUE TO MENTION THE WIND POTENTIAL WITH
EACH OF THESE SYSTEMS IN THE HAZARDOUS WEATHER OUTLOOK.

THE AFOREMENTIONED BUILDING UPPER RIDGE BUILDS INTO THE NORTHERN
ROCKIES ON FRIDAY WITH QUIET WEATHER EXPECTED THROUGH THE REMAINDER
OF THE FORECAST PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 319 PM CST SAT JAN 11 2014

HAZARDS TO AVIATION FOR THE 18Z TAF PERIOD INCLUDE FREEZING RAIN
AND POTENTIAL FOR WIND SHEAR. AT 3 PM CST...A WARM FRONT WAS
MOVING INTO NORTHEAST MONTANA INTO SOUTHWEST NORTH DAKOTA. THE
WARM FRONT WILL BE THE FOCUS FOR RAIN...FREEZING RAIN AND SOME
SNOW TONIGHT. THE HIGHEST IMPACT FOR FREEZING RAIN WILL BE THE
KMOT-KBIS-KJMS AFTER 01Z. STRONG WINDS AT 2 THOUSAND FEET AGL WILL
CREATE THE POTENTIAL FOR WIND SHEAR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM CST /10 AM MST/ TO 8 PM CST /7 PM MST/
SUNDAY FOR NDZ017>020-031>034-040>045.

FREEZING RAIN ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY
FOR NDZ003>005-011>013-021>023-025-035>037-046>048-050-051.

&&

SHORT TERM...WAA
LONG TERM...JV/TWH
AVIATION...WAA
Hazardous weather outlook, Jan 11, 3:00 AM MST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
400 AM CST SAT JAN 11 2014

NDZ001>005-009>013-019>023-025-034>037-042-045>048-050-051-121000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-
BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
400 AM CST SAT JAN 11 2014 /300 AM MST SAT JAN 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF LIGHT FREEZING RAIN OR SNOW THIS AFTERNOON
ACROSS NORTHWEST NORTH DAKOTA. OTHERWISE A CHANCE OF LIGHT
FREEZING RAIN EXISTS TONIGHT MAINLY ALONG AND EAST OF THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL SWEEP FROM NORTHWEST TO SOUTHEAST ACROSS THE
REGION SUNDAY. GUSTY WINDS TO 40 MPH CAN BE EXPECTED. WHILE MOST
OF THE SNOW COVER SHOULD REMAIN CRUSTED OVER...THERE REMAINS SOME
POTENTIAL FOR LOCALIZED BLOWING SNOW...ESPECIALLY ACROSS UN-
SHELTERED AREAS. IN ADDITION...HIGH PROFILE VEHICLES WILL
EXPERIENCE DIFFICULT DRIVING CONDITIONS DUE TO THE GUSTY WINDS.

TWO MORE CLIPPER SYSTEMS ARE FORECAST TO MOVE ACROSS THE NORTHERN
PLAINS NEXT WEEK. EACH COULD BRING VERY STRONG WINDS AND LIGHT
PRECIPITATION TO WESTERN AND CENTRAL NORTH DAKOTA MONDAY AND
MONDAY NIGHT...AND AGAIN WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017-018-031>033-040-041-043-044-121000-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
400 AM CST SAT JAN 11 2014 /300 AM MST SAT JAN 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL SWEEP FROM NORTHWEST TO SOUTHEAST ACROSS THE
REGION SUNDAY. GUSTY WINDS TO 40 MPH CAN BE EXPECTED. WHILE MOST
OF THE SNOW COVER SHOULD REMAIN CRUSTED OVER...THERE REMAINS SOME
POTENTIAL FOR LOCALIZED BLOWING SNOW...ESPECIALLY ACROSS UN-
SHELTERED AREAS. IN ADDITION...HIGH PROFILE VEHICLES WILL
EXPERIENCE DIFFICULT DRIVING CONDITIONS DUE TO THE GUSTY WINDS.

TWO MORE CLIPPER SYSTEMS ARE FORECAST TO MOVE ACROSS THE NORTHERN
PLAINS NEXT WEEK. EACH COULD BRING VERY STRONG WINDS AND LIGHT
PRECIPITATION TO WESTERN AND CENTRAL NORTH DAKOTA MONDAY AND
MONDAY NIGHT...AND AGAIN WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS/TWH

In the hours before

Special weather statement, Jan 11, 8:58 AM MST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
958 AM CST SAT JAN 11 2014

NDZ001>005-009>013-019>023-025-034>037-042-045>048-050-051-112130-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-
BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
958 AM CST SAT JAN 11 2014 /858 AM MST SAT JAN 11 2014/

...FREEZING RAIN POSSIBLE SATURDAY EVENING THROUGH SATURDAY NIGHT...

LIGHT FREEZING RAIN IS POSSIBLE FROM NORTH CENTRAL INTO SOUTH
CENTRAL NORTH DAKOTA...INCLUDING THE JAMES RIVER VALLEY...SATURDAY
EVENING THROUGH SATURDAY NIGHT. THE GREATEST PROBABILITY OF LIGHT
ICE ACCUMULATIONS APPEAR TO BE ALONG AND EAST OF THE MISSOURI
RIVER. THIS COULD AFFECT TRAVEL FROM CROSBY TO RUGBY...GARRISON TO
JAMESTOWN...AND FROM BISMARCK TO ELLENDALE.

DUE TO HIGH UNCERTAINTY ON PRECIPITATION TYPE...COVERAGE...AND
AMOUNTS...A SPECIAL WEATHER STATEMENT HIGHLIGHTING POSSIBLE
TRAVEL IMPACTS HAS BEEN CONTINUED.

THOSE PLANNING TRAVEL SATURDAY EVENING THROUGH SATURDAY NIGHT
ARE ENCOURAGED TO CHECK FOR THE LATEST FORECAST INFORMATION AT
WWW.WEATHER.GOV/BIS...AND LATEST ROAD SURFACE CONDITIONS AT
WWW.DOT.ND.GOV.

WAA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:15 PM MSTFreezing Rain AdvisoryBISBottineau, Burke, Burleigh, Dickey, Emmons, Foster and 14 more17 hr

Nearby

Wind Advisories in North Dakota, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.